For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 6, Number 4, 2016, Pages 917-938                                                                DOI:10.11948/2016060
Stability of the generalized quadratic and quartic type functional equation in non-Archimedean fuzzy normed spaces
Zhihua Wang,Prasanna K. Sahoo
Keywords:Fuzzy stability, fuzzy norm, non-Archimedean fuzzy normed space, quadratic and quartic type functional equation.
Abstract:
      In this paper, we prove some stability results concerning the generalized quadratic and quartic type functional equation in the context of non-Archimedean fuzzy normed spaces in the spirit of Hyers-Ulam-Rassias. As applications, we establish some results of approximately generalized quadratic and quartic type mapping in non-Archimedean normed spaces. Also, we show that the assumption of the non-Archimedean absolute value of $2$ is less than $1$ cannot be omitted in our corollaries. The results improve and extend some recent results.
PDF      Download reader